Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Non-persistently recurrent points, qc-surgery and instability of rational maps with totally disconnected Julia sets

Author: Peter M. Makienko
Journal: Conform. Geom. Dyn. 10 (2006), 197-202
MSC (2000): Primary 37F45; Secondary 37F30
Published electronically: September 6, 2006
MathSciNet review: 2261048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $R$ be a rational map with a totally disconnected Julia set $J(R)$. If the postcritical set on $J(R)$ contains a non-persistently recurrent (or conical) point, then we show that the map $R$ cannot be a structurally stable map.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 37F45, 37F30

Retrieve articles in all journals with MSC (2000): 37F45, 37F30

Additional Information

Peter M. Makienko
Affiliation: Instituto de Matematicas, Av. Universidad S/N., Col. Lomas de Chamilpa, C.P. 62210, Cuernavaca, Morelos, Mexico

Received by editor(s): June 13, 2005
Published electronically: September 6, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.